MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis vibe hemo system.During a procedure, the user reported that no ecg tracing was being displayed.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Despite intensive efforts to clarify this incident, the cause of the problem could not be determined beyond doubt as the customer did not report the incident until months after it occurred.The issue occurred on the 01/29/2021, however, siemens was not informed until 4/20/2021.Neither exchanged parts nor logs were available for investigation.Therefore, the outcome of this investigation is mainly based on expert opinion.Based on the description of the issue, expert opinion is that the root cause is the ecg signal was drifting outside of the dynamic range of the hemo integrated signal input box (hisib).The most probable factor for this is the users workflow handling.If the user is not following proper skin-prep and ecg acquisition techniques, the signal may be out of range.If the electrodes are not securely adhered to the skin, a poor connection point is created resulting in high electrode offsets.Proper ecg electrode handling, ecg acquisition techniques and correct lead placement is described in detail in the sensis vibe operator manual and further outlined in the sensis vibe procedure guide.Additionally the "how to improve ecg signal acquisition" guide was released.This guide has been given to the local service organization in order to forward it to the customer, which may give further hints on how to improve the ecg quality.All electrodes were exchanged with a new patch of electrodes.No issues have been reported since a system reboot and following the above mentioned instructions.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstr. 1
forchheim, germany 91301
GM  91301
MDR Report Key11730823
Report Number3004977335-2021-77460
Device Sequence Number11720726
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1